Donate Now
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Safer Sex & Birth Control » Question About the Pill

 - UBBFriend: Email this page to someone!    
Author Topic: Question About the Pill
TheWorrier
Neophyte
Member # 93180

Icon 1 posted      Profile for TheWorrier     Send New Private Message       Edit/Delete Post 
I have been on the combination OCP for about 5 months now. I have never missed a pill, and my withdrawal bleeds always come right on time.

This month, I had sex only one time, about four days before my withdrawal bleed should start. He pulled out, and four days later, my withdrawal bleed came. However, it has only lasted for about two days--if even that--and has been very light. I asked my mom about it, and she said lighter, shorter bleeding was normal while taking the pill.

The bottom line of this post is, should I be worried about this situation? Or is this completely normal?

Posts: 29 | From: Texas | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
eryn_smiles
Peer Ambassador
Member # 35643

Icon 1 posted      Profile for eryn_smiles         Edit/Delete Post 
You're right, sometimes your bleeding can become lighter and shorter when on the pill. You don't need to worry about pregnancy in this situation as it sounds like you've been taking the pill consistently without missing any.

--------------------
"Caring for myself is not self-indulgence, it is self-preservation and that is an act of political warfare."

Audre Lorde

Posts: 1326 | Registered: Nov 2007  |  IP: Logged | Report this post to a Moderator
TheWorrier
Neophyte
Member # 93180

Icon 1 posted      Profile for TheWorrier     Send New Private Message       Edit/Delete Post 
Okay, so I finished my withdrawal bleed (it lasted five days), and yesterday I noticed some spotting. This happened about three days after my withdrawal bleed. Also, I have been having headaches for the past few days. Is all of this the pill? I never had these problems during the first three months of taking it, and thats when everything is supposed to be completely out of whack, right?
Posts: 29 | From: Texas | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
Well, side effects with the pill can show up any time. So yes, spotting is definitely a side effect of the pill as are headaches.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
TheWorrier
Neophyte
Member # 93180

Icon 1 posted      Profile for TheWorrier     Send New Private Message       Edit/Delete Post 
Okay. I'm really sorry for asking so many questions about this, but I'm still fairly new to the pill, and the side effects are new to me. Thank y'all so much for bearing with me! Lol
Posts: 29 | From: Texas | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3